# SDR EHAA20120824007

- Difficulty date: August 24, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212200
- Aircraft serial: 175
- Aircraft time: 20,128 hours, 21,206 cycles
- Engine: Garrtt TPE33110
- Engine time: 21,637 hours, 20,884 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gearbox
- Part number: 310180729
- Part serial: P2618C
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 21,637 hours, 20,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A, B

## Discrepancy

DURING CRUISE AT FL 85, THE NR 2 ENGINE RAPIDLY STARTED TO LOSE POWER AND DISPLAYED INDICATIONS OF FAILURE.  THE COPILOT AND I NOTICED A CHANGE IN ACFT AND ENGINE PERFORMANCE, VERIFIED BY ENGINE TORQUE, RPM, FUEL FLOW, EGT AND SUBSEQUENT LOSS OF OIL PRESSURE DISPLAYED ON THE ENGINE GAUGES.
